# SDR A6WA201140163

- Difficulty date: February 8, 2011
- Submitted: March 18, 2011
- Operation: Air carrier
- Aircraft: N456ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7849
- Aircraft time: 17,650 hours, 16,766 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR HAS CRACK AT BOTTOM FIRST AND SECOND STEP, AFT STAIR STRUCTURE, CUT OUT CRACKS AT BOTTOM OF FIRST AND SECOND STEP AND REPAIRED IAW B/A 601R-52-11-702, REV C AND SRM 51-12-00.
